# SDR SWAA2021080302138

- Difficulty date: July 20, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 20,917 hours, 9,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140DF CORRODED / FABED REPLACEMENT FLOOR PANEL 140DF FOR AFT CARGO COMPARTMENT IAW B 737 AMM 25-52-01-201-801
